RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1967, Volume 1, Issue 1, Pages 61–70 (Mi faa2806)  

This article is cited in 6 scientific papers (total in 6 papers)

Proof of the topological equivalence of all separable infinite-dimensional Banach spaces

M. I. Kadets


Full text: PDF file (892 kB)

English version:
Functional Analysis and Its Applications, 1967, 1:1, 53–62

Bibliographic databases:

Received: 09.10.1966

Citation: M. I. Kadets, “Proof of the topological equivalence of all separable infinite-dimensional Banach spaces”, Funktsional. Anal. i Prilozhen., 1:1 (1967), 61–70; Funct. Anal. Appl., 1:1 (1967), 53–62

Citation in format AMSBIB
\Bibitem{Kad67}
\by M.~I.~Kadets
\paper Proof of the topological equivalence of all separable infinite-dimensional Banach spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1967
\vol 1
\issue 1
\pages 61--70
\mathnet{http://mi.mathnet.ru/faa2806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209804}
\zmath{https://zbmath.org/?q=an:0166.10603}
\transl
\jour Funct. Anal. Appl.
\yr 1967
\vol 1
\issue 1
\pages 53--62
\crossref{https://doi.org/10.1007/BF01075865}


Linking options:
  • http://mi.mathnet.ru/eng/faa2806
  • http://mi.mathnet.ru/eng/faa/v1/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Milman, “Geometric theory of Banach spaces. Part II. Geometry of the unit sphere”, Russian Math. Surveys, 26:6 (1971), 79–163  mathnet  crossref  mathscinet  zmath
    2. A. V. Arkhangel'skii, “On linear topological classification of spaces on continuous functions in the topology of pointwise convergence”, Math. USSR-Sb., 70:1 (1991), 129–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Shkarin, “An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes”, Izv. Math., 63:6 (1999), 1263–1273  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzarkovs phenomenon. Part I”, Eurasian Math. J., 5:1 (2014), 7–60  mathnet
    5. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
    6. E. V. Manokhin, “K istorii vliyaniya teoremy Milyutina na issledovaniya v geometrii prostranstv Banakha”, Chebyshevskii sb., 19:2 (2018), 533–541  mathnet  crossref  elib
  •     Functional Analysis and Its Applications
    Number of views:
    This page:430
    Full text:229
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020